MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; SHOULDER SHORT HUMERAL DIAPHYSIS - CEMENTLESS - SIZE 11

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; SHOULDER SHORT HUMERAL DIAPHYSIS - CEMENTLESS - SIZE 11
Model Number 04.01.0184
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to infection at about 3 months from surgery, part of clinal study.Surgeon revised all components.
 
Additional Manufacturer Narrative
Batch review performed on 07-02-2025.Lot 2215691: (b)(4) items manufactured and released on 13-09-2022.Expiration date: 2027-08-29.No anomalies found related to the problem.To date, all of the same lot have been sold with no similar reported event during the period of review.Additional implants revised.Batch review performed on 07-02-2025 on reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452 ) lot.2314740a.Lot 2314740a: (b)(4) items manufactured and released on 29-11-2023.Expiration date: 2028-11-15.No anomalies found related to the problem.To date, all of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 07-02-2025 on reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452 ) lot.2315001.Lot 2315001: (b)(4) items manufactured and released on 11-09-2023.Expiration date: 2028-08-26.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 07-02-2025 on reverse shoulder system 04.01.0155 glenoid baseplate - ø27x25 (k170452 ) lot.2315778.Lot 2315778: (b)(4) items manufactured and released on 16-11-2023.Expiration date: 2028-10-29.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 07-02-2025 on reverse shoulder system 04.01.0173.Glenosphere - ø39x27 (k170452 ) lot.2314177.Lot 2314177: (b)(4) items manufactured and released on 19-10-2023.Expiration date: 2028-09-30.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 07-02-2025 on reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452 ) lot.2247096.Lot 2247096: (b)(4) items manufactured and released on 15-02-2023.Expiration date: 2028-01-27.No anomalies found related to the problem.To date, all of the same lot have been sold with one similar reported event during the period of review.Batch review performed on 07-02-2025 on reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452 ) lot.2315017.Lot 2315017: (b)(4) items manufactured and released on 06-09-2023.Expiration date: 2028-08-15.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
SHOULDER SYSTEM
Common Device Name
SHOULDER SHORT HUMERAL DIAPHYSIS - CEMENTLESS - SIZE 11
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21353185
Report Number3005180920-2025-00100
Device Sequence Number15723121
Product Code KWS
UDI-Device Identifier07630040715928
UDI-Public07630040715928
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0184
Device Lot Number2215691
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight91 KG